BibTeX record journals/jossac/Su16

download as .bib file

@article{DBLP:journals/jossac/Su16,
  author       = {Wei Su},
  title        = {Perfect adaptation of general nonlinear systems},
  journal      = {J. Syst. Sci. Complex.},
  volume       = {29},
  number       = {1},
  pages        = {61--73},
  year         = {2016},
  url          = {https://doi.org/10.1007/s11424-015-4053-9},
  doi          = {10.1007/S11424-015-4053-9},
  timestamp    = {Mon, 08 Jun 2020 22:33:29 +0200},
  biburl       = {https://dblp.org/rec/journals/jossac/Su16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}